MathSciNet Relay Station
MathSciNet bibliographic data
MR1198845 (93k:32030) 32F20 (32F10)
Michel, Vincent Sur la régularité $C\sp \infty$ du $\overline\partial$ au bord d'un domaine de $\bold C\sp n$ dont la forme de Levi a exactement $s$ valeurs propres strictement négatives. (French) [On the $C\sp \infty$-regularity of the $\overline\partial$-operator at the boundary of a domain in $\bold C\sp n$ whose Levi form has exactly $s$ strictly negative eigenvalues] Math. Ann. 295 (1993), no. 1, 135–161.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement